January 19, 2021
5:30 PM - 7:30 PM
What: Many elderly people accidentally overdose on opioids each year. Babies and children accidentally overdose on opioids all too frequently. First responders are exposed to opioids and overdose when they are accidentally enter their bodies. People that take too much pain medication overdose every day. There is a huge number of people that struggle with substance use and addiction that overdose every day.
Many of us hear about the opioid epidemic in our state and across the country but do we really understand it?
Someone dies every 92 seconds due to an opioid overdose.
REVIVE training is the Virginia Department of Behavioral Health and Developmental Services Opioid Education and Overdose Response training in which you will learn about what opioids are, a brief introduction to addiction, how an opioid overdose occurs, and how to respond in an opioid overdose, including the administration of Naloxone/Narcan.
Please consider attending an upcoming REVIVE training because you never know when an innocent person could overdose, you never know which of your friends/family/neighbors are struggling with addiction without your knowledge, you never know when your parent may forget that they have already taken their medication and take an additional dose, or when someone you know may try an opioid for the first time and overdose. If you know someone who struggles with pain medication, heroin, or any other opioid this training is a must, if you don’t, it is still great to have in case any of the other situations mentioned above occur.
After completing the class you receive a card that you can present to obtain Naloxone/Narcan to carry, leave at your house, in your office, etc in case you need to use it in an attempt to reverse an opioid overdose.
Please register by calling Bonnie Trammell at (434) 799-0456 x3810 or by clicking here